# SDR 2024FA0000953

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: General aviation
- Aircraft: N422BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1102
- Aircraft time: 5,174 hours, 3,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED IN ROOF SKIN, FS388, RWS43, WL225, APPROX 1.78 INCHES LONG.
